MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CONVERTORS; GOWN, SURGICAL

CARDINAL HEALTH 200, LLC CONVERTORS; GOWN, SURGICAL
Model Number 9515
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Three issues with surgical gowns:(1) surgical gown was opened for surgeon to don and he noticed a hole in the mid section of the gown.(2) surgical gown ties are torn (torn from inside and the inside tie broke off).(3) surgical gown is coming apart near the wrist (has a hole in the seam).Two gowns are ref: (b)(4) and lot: 18lwq004; one gown is ref: (b)(4) and lot: 18kbj029.

Brand Name
CONVERTORS
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key8669752
Report Number8669752
Device Sequence Number245038
Product Code FYA
UDI-Device Identifier10885380153563
UDI-Public(01)10885380153563(17)231107(10)18LWQ004
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/22/2019
Report Date (Section F) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9515
Device Catalogue Number9515
Device Lot Number18LWQ004
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/22/2019